Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 310–314 (Mi zvmmf2096)  

An approximate solution to nonlinear integral equations by the method of invariant imbedding

Yu. S. Rasshcheplyaev, S. V. Sokolov

Rostov-na-Donu

Full text: PDF file (660 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 307–310

Bibliographic databases:
UDC: 519.642
MSC: Primary 65R20; Secondary 45G10
Received: 05.06.1995
Revised: 09.08.1996

Citation: Yu. S. Rasshcheplyaev, S. V. Sokolov, “An approximate solution to nonlinear integral equations by the method of invariant imbedding”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 310–314; Comput. Math. Math. Phys., 37:3 (1997), 307–310

Citation in format AMSBIB
\Bibitem{RasSok97}
\by Yu.~S.~Rasshcheplyaev, S.~V.~Sokolov
\paper An approximate solution to nonlinear integral equations by the method of
invariant imbedding
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 310--314
\mathnet{http://mi.mathnet.ru/zvmmf2096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452576}
\zmath{https://zbmath.org/?q=an:0945.65150}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 307--310


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2096
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:60
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021